MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Indian journal of pathology & microbiology · 1993

Anaphylactoid transfusion reaction with anti-IgA antibodies in an IgA deficient patient: a case report.

Kumar N D, Sharma S, Sethi S, Singh R P

Клинический случайСтатьяОбзорПеревод в очереди

Аннотация

A case of anaphylactoid transfusion reaction associated with anti-IgA antibodies is reported. The patient had low levels of serum IgA. She developed serious reaction characterised by erythematous rash, pruritus, cyanosis and dyspnoea after transfusion of otherwise compatible blood. Review of literature reveals that anaphylactoid transfusion reactions are very rare although frequency of anti-IgA in general population is quite high. The IgA deficient donors (aIgA) form a unique resource of blood components for the clinical management of patients with anaphylactoid reactions caused by anti-IgA.

Для цитирования: Kumar N D, Sharma S, Sethi S, Singh R P. Anaphylactoid transfusion reaction with anti-IgA antibodies in an IgA deficient patient: a case report.. Indian journal of pathology & microbiology. 1993.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.